edoc

On local nonreflecting boundary conditions for time-dependent wave propagation

Grote, Marcus J. and Sim, Imbo. (2009) On local nonreflecting boundary conditions for time-dependent wave propagation. Chinese annals of mathematics. Ser. B, Vol. 30, H. 5. pp. 589-606.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5255141

Downloads: Statistics Overview


Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Numerik (Grote)
UniBasel Contributors:Grote, Marcus J.
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Springer
ISSN:0252-9599
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:22 Mar 2012 14:27
Deposited On:22 Mar 2012 13:57

Repository Staff Only: item control page